×

zbMATH — the first resource for mathematics

The growth of the area of a transcendental analytic set. I, II. (English) Zbl 0126.09502
Math. Ann. 156, 47-78 (1964); 156, 144-170 (1964).

MSC:
32-XX Several complex variables and analytic spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Added in proof: Recently,E. Bishop [0] has proved the theorem in the general case. His methods are quite different.
[2] SeeStoll [13] Satz 4.3.
[3] SeeStoll [13] Satz 4.2.
[4] SeeStoll [13] page 45 and 46.
[5] SeeStoll [13] Satz 4.1.
[6] SeeStoll [13] page 47.
[7] SeeMiranda [6] I.10 and III.21.
[8] SeePerron [7].
[9] SeeSard [11].
[10] See the proof of Lemma 4.1.
[11] SeeStoll [13] Satz 7.3 page 81.
[12] SeeStoll [13] formula (7.14) page 80.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.